MathSciNet Relay Station
MathSciNet bibliographic data
MR1907373 33C45 (42C10 65L10 65L60)
Doha, E. H. On the coefficients of differentiated expansions and derivatives of Jacobi polynomials. J. Phys. A 35 (2002), no. 15, 3467–3478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement